01-14.pdf (335.42 kB)
Download file

Homoclinic intersections and Mel'nikov method for perturbed sine-Gordon equation

Download (335.42 kB)
preprint
posted on 17.01.2006, 10:41 by Vassilios M. Rothos
We describe and characterize rigorously the homoclinic structure of the perturbed sine- Gordon equation under periodic boundary conditions. The existence of invariant manifolds for a perturbed sine-Gordon equation is established. Mel'nikov method, together with geometric analysis are used to assess the persistence of the homoclinic orbits under bounded and time-periodic perturbations.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

343470 bytes

Publication date

2001

Notes

This is a pre-print. The definitive version: ROTHOS, V.M., 2001. Homoclinic intersections and Mel'nikov method for perturbed sine-Gordon equation . Dynamical Systems, 16(3), pp.279-302, is available at: http://www.journalsonline.tandf.co.uk/openurl.asp?genre=journal&eissn=1468-9375.

Language

en